MAUDE Adverse Event Report: SEWOON MEDICAL CO., LTD. BONASTENT® TRACHEAL/BRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE

SEWOON MEDICAL CO., LTD. BONASTENT® TRACHEAL/BRONCHIAL; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number BTB-140309
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
Tracheobronchial stent did not deploy.

Brand Name
BONASTENT® TRACHEAL/BRONCHIAL
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
SEWOON MEDICAL CO., LTD.
5485 rathdrum way
antioch CA 94531
MDR Report Key22929650
Report Number22929650
Device Sequence Number10231068
Product Code JCT
UDI-Device Identifier08806369468602
UDI-Public(01)08806369468602(17)250725(10)220726
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/10/2025
Report Date (Section F) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberBTB-140309
Device Lot Number220726
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer09/02/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA07/10/2025